# SDR SWIA201335262

- Difficulty date: October 30, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N967SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7872
- Aircraft time: 27,231 hours, 22,712 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FLAP LE VANE HAS CHAFE ON LE MIDDLE.  C-CHECK REPAIRED LT INBD FLAP VANE LE AT MIDDLE IAW REO.
